# SDR HALA2011021600094

- Difficulty date: February 16, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 34,614 hours, 6,547 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - MX LEVEL EICAS MSG IDG OUT TEMP DISPLAYED AT TOC L-IDG OUT 84 IDG RISE 8 R-IDG OUT 102 IDG RISE 12.  FOUND CONNECTOR D10766 OIL SOAKED AT IDG. CLEANED CONNECTOR, CLEARED MAINT MESSAGE AND RAN ENG NR 2.  PERFORMED IDG TEST IAW AMM 24-11-00-715 NO FAULTS FOUND.
